MAUDE Adverse Event Report: SMITHS MEDICAL ASD; INC. PORTEX BIVONA HYPERFLEX TRACHEOSTOMY TUBE; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL ASD; INC. PORTEX BIVONA HYPERFLEX TRACHEOSTOMY TUBE; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 75FHXL80
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/24/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received indicating that a smiths medical portex® bivona® hyperflex¿ tracheostomy tube was reported to not be holding volume.Air was added and yet again was not holding air.After 10 minutes of being in use, a trach tube change out was performed.There were no reported adverse effects.

Brand Name
PORTEX BIVONA HYPERFLEX TRACHEOSTOMY TUBE
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD; INC.
6000 nathan lane n
minneapolis,, mn
MDR Report Key9788659
Report Number3012307300-2020-01766
Device Sequence Number14096794
Product Code JOH
UDI-Device Identifier15021312015690
UDI-Public15021312015690
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K081440
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number75FHXL80
Device Catalogue Number75FHXL80
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2020
Initial Report FDA Received Date03/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;